# SDR SWAA2021080903973

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,544 hours, 27,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 17ABC WHITE EMERGENCY EXIT LITE LENSE IS MISSING ; / [01] OK TO CONT. PER MEL 33-15-02.; [02] REF LOG PAGE 1667751. RE-INSTALLED ROW 17 ABC EMERGENCY LIGHT LENSE IAW AMM 33-51-03.
